Tachyon potential in bianchi type-V universe

T. Singh1 and R. Chaubey2

Abstract

The solution for a tachyon potential has been obtained for a Bianchi type-V universe in two forms (power-law and exponential type).

References

  1. G. W. Gibbons, Phys. Lett. B 537, 1-4 (2002).
  2. M. Fairbairn and M. H. G. Tytgat, Phys. Lett. B 546, 1-7 (2002).
  3. E. Recami, Rivista Nuovo Cim. 9, 1-178 (1986).
  4. A. Sen, JHEP 0204, 048 (2002), 0202, 065 (2002).
  5. A. Feinstein, Phys. Rev. D 66, 063511 (2002).
  6. T. Padmanabhan, Phys. Rev. D 66, 021301 (2002).
  7. A. Sen, JHEP 0207, 065 (2002).
  8. C. W. Misner, K. S. Thorne, and J. A. Wheeler, Gravitation (W. H. Freeman, New York, 1973).
  9. C. W. Misner, Astroph. J. 151, 431 (1968).
  10. B. L. Hu and L. Parker, Phys. Rev. D 17, 933 (1978).
  11. P. K. Suresh, JCAP 04, 023 (2008).
  12. S. Mukahyama, Phys. Rev. D 66, 024009 (2002).
  13. T. Singh and R. Chaubey, Pramana J. Phys. 71, 447 (2008).
  14. R. Chaubey, Astrophys. Space Sci. 321, 241 (2009).
  15. T. Singh and R. Chaubey, Pramana J. Phys. 68, 721 (2007).
  16. T. Singh and R. Chaubey, Int. J. Mod. Phys. D 15, 111 (2006).
For more information about this paper please visit Springer's Home Page of this paper.



Back to The Contents Page